Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Residue currents with prescribed annihilator ideals on singular varieties
Author: Lärkäng, R.
Citation: Mathematische Zeitschrift, 2015; 279(1-2):333-358
Publisher: Springer
Issue Date: 2015
ISSN: 0025-5874
Statement of
Richard Lärkäng
Abstract: Given an ideal J on a complex manifold, Andersson and Wulcan constructed explicitly a current R(J) such that the annihilator of R(J) is J , generalizing the duality theorem for Coleff–Herrera products. We describe a way to generalize this construction to ideals on singular varieties.
Keywords: Residue currents; local duality; singular varieties; local analytic geometry
Rights: © Springer-Verlag Berlin Heidelberg 2014
RMID: 0030036991
DOI: 10.1007/s00209-014-1371-x
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.